Stable many-to-many matchings with contracts

B.E. Klaus, M. Walzl

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We consider several notions of setwise stability for many-to-many matching markets with contracts and provide an analysis of the relations between the resulting sets of stable allocations for general, substitutable, and strongly substitutable preferences. Apart from obtaining “set inclusion results” on all three domains, we introduce weak setwise stability as a new stability concept and prove that for substitutable preferences the set of pairwise stable matchings is nonempty and coincides with the set of weakly setwise stable matchings. For strongly substitutable preferences the set of pairwise stable matchings coincides with the set of setwise stable matchings.
Original languageEnglish
Pages (from-to)422-434
Number of pages13
JournalJournal of Mathematical Economics
Volume45
DOIs
Publication statusPublished - 1 Jan 2009

Cite this